August 13th, 2013

  • psyalyd

Has anyone else had weird (and I mean weird) radiating pain w/ Paragard?

Relevant Facts:
* 30 years old
* Never pregnant
* Using Yasmin for the past 11 years
* Paragard inserted Thursday (8/8) - first day of period
* Post written Tuesday (8/13) - no longer bleeding
* Periods were never unbearably painful, even prior to taking the pill
* Pill is no longer an option because it impacts my singing voice, which is what I do professionally

Symptoms:
* Pain like someone poked a staple into my G spot, but radiating all the way up the front of my body and into the base of my tongue.
* Feeling of tightness & decreased range of motion in my lower belly, like someone took a piece of inflamed plantar fascia (that muscle on the bottom of your foot) and used it to connect my pubic bone to my belly button.
* Feeling like there's an overly dry tampon inside me.
* Random cramps in my lower abdomen & back.

Doc says:
* No sign of infection
* Ultrasound looks normal
* Strings are positioned properly

My questions:
* Has anyone else experienced anything similar to this?
* How long did it take to go away?
* Did anything help alleviate your symptoms?
* Did anything exacerbate your symptoms?

Smelly after sex...maybe BV?

Hey Divas I'm hoping you can help with a problem. I've had my Paragard for about five months now. My boyfriend and I never use a condom and he always cums inside me. We do clean up, but it seems this past week I can't get rid of the smell. It's sort of fishy and doesn't smell like my normal scent at all. I've taken showers, but it seems to linger still.  I don't have a yeast infection and I don't think I have BV. If you Divas think it's BV are there any natural ways to clear it up? Have any other Divas experienced this? Does anyone have tips on getting rid of the smell? This is the first time I've experienced this so any help/comment is useful. Thanks for any help/info!